# SDR A6WA201040832

- Difficulty date: October 10, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 17,339 hours, 16,449 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN EDGE MEMBER CRACKED UNDER TOP STEP NEXT TO BENDING JUMPER, AFT CORNER.  REPAIRED PAX DOOR INNER SKIN EDGE MEMBER UNDER TOP STEP NEXT TO BONDING JUMPER AFT CORNER.  IAW REO 601R-52-11-279, REV NC.
